# SDR 2012FA0000183

- Difficulty date: February 15, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N999RZ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258361
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: EWB22516
- Condition: Missing
- Location: Nr 3 Main Wheel
- Component: Wheel, Meggitt
- Component part number: AHA1814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND ONE TIE BOLT NUT AND BOLT MISSING AS WELL AS SEVERAL OTHER LOOSE ON THE MLG WHEEL.
